標題: A recursive method for the F-policy G/M/1/K queueing system with an exponential startup time
作者: Wang, Kuo-Hsiung
Kuo, Ching-Chang
Pearn, W. L.
工業工程與管理學系
Department of Industrial Engineering and Management
關鍵字: F-policy;G/M/1/K queue;recursive method;server startup;supplementary variable
公開日期: 1-Jun-2008
摘要: This paper deals with the optimal control of a finite capacity G/M/1 queueing system combined the F-policy and an exponential startup time before start allowing customers in the system. The F-policy queueing problem investigates the most common issue of controlling arrival to a queueing system. We provide a recursive method, using the supplementary variable technique and treating the supplementary variable as the remaining interarrival time, to develop the steady-state probability distribution of the number of customers in the system. We illustrate a recursive method by presenting three simple examples for exponential, 3-stage Erlang, and deterministic interarrival time distributions, respectively. A cost model is developed to determine the optimal management F-policy at minimum cost. We use an efficient Maple computer program to determine the optimal operating F-policy and some system performance measures. Sensitivity analysis is also studied. (c) 2007 Elsevier Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/j.apm.2007.02.023
http://hdl.handle.net/11536/8772
ISSN: 0307-904X
DOI: 10.1016/j.apm.2007.02.023
期刊: APPLIED MATHEMATICAL MODELLING
Volume: 32
Issue: 6
起始頁: 958
結束頁: 970
Appears in Collections:Articles


Files in This Item:

  1. 000254447300003.pdf